정답이 있는 검사 수치와 전해질 학습지

무료 인쇄용 검사 수치와 전해질 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

Which ECG change is linked to hypercalcemia?

  1. AA shortened QT interval
  2. BTall, peaked T waves
  3. CProminent U waves
  4. DA prolonged QT interval
2.쉬움

세포 밖 체액의 주된 음이온은 무엇인가요?

  1. A칼륨
  2. B염화물
  3. C인산염
  4. D중탄산염
3.쉬움

A laboratory reports that a blood sample is "hemolyzed." What does this mean?

  1. ARed cells in the sample have broken open
  2. BThe sample contains too many platelets
  3. CThe sample was taken from an artery
  4. DThe sample has a very low hemoglobin
4.보통

A patient's potassium is unexpectedly 5.8 mEq/L. The sample was taken after the tourniquet was on for several minutes while the patient pumped their fist. What is the best interpretation?

  1. AFist pumping lowers potassium, so the true level is even higher
  2. BThe result confirms true hyperkalemia and needs no further checking
  3. CThe result may be falsely high and should be repeated with better technique
  4. DTourniquet time affects only the glucose result, not the potassium
5.보통

A stool test for Clostridioides difficile is ordered. Which sample is appropriate?

  1. AA formed, hard stool sample
  2. BAny stool after a laxative dose
  3. CA rectal swab from a patient with constipation
  4. DAn unformed (liquid or soft) stool
6.보통

A patient receives repeated nebulized albuterol (salbutamol) for severe asthma. Which laboratory change should the nurse watch for?

  1. AA fall in blood glucose
  2. BA fall in serum potassium
  3. CA rise in serum calcium
  4. DA rise in serum sodium
7.어려움

A patient receiving IV magnesium sulfate has a respiratory rate of 9/min and absent patellar reflexes. After stopping the infusion, which medication should the nurse expect to give?

  1. APotassium chloride
  2. BProtamine sulfate
  3. CSodium bicarbonate
  4. DCalcium gluconate
8.어려움

During surgery under general anesthesia, a patient develops a rising end-tidal CO2, muscle rigidity and tachycardia, then a high potassium and a rising temperature. Which condition is most likely?

  1. AHypoglycemia from fasting
  2. BHypovolemic shock
  3. CMalignant hyperthermia
  4. DAcute hemolytic transfusion reaction

정답표

  1. 1. A · A shortened QT interval
  2. 2. B · 염화물
  3. 3. A · Red cells in the sample have broken open
  4. 4. C · The result may be falsely high and should be repeated with better technique
  5. 5. D · An unformed (liquid or soft) stool
  6. 6. B · A fall in serum potassium
  7. 7. D · Calcium gluconate
  8. 8. C · Malignant hyperthermia

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.